A member asked:
I had a flu shot on september 12th i woke up the next morning with both eyes red swollen as of today my right eye is clearing up my left eye is not my?
1 doctor answer • 4 doctors weighed in
Infectious Disease 23 years experience
Coincidence: This seems very unlikely to be an adverse effect of the flu shot. I wonder if you have any known allergies to eggs or other components of the flu shot? There are a number of different flu shots made by different companies. If you are not getting better, you should call and let the doc know who gave you the shot. Seems more like a conjunctivitis that just happened to occur at the same time.
544 viewsReviewed >2 years ago
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.